Thuốc Acetaminophen, dextromethorphan, and diphenhydramine

0
39
Thuốc Acetaminophen, dextromethorphan, and diphenhydramine
Thuốc Acetaminophen, dextromethorphan, and diphenhydramine

Usual Adult Dose for Influenza:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

Usual Pediatric Dose for Cold Symptoms:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid:
12 years and older: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

6 to under 12 years: 5 mL every 4 to 6 hours
Maximum dose: 5 doses per 24 hours

Usual Pediatric Dose for Influenza:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid:
12 years and older: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

6 to under 12 years: 5 mL every 4 to 6 hours
Maximum dose: 5 doses per 24 hours

What other drugs will affect acetaminophen, dextromethorphan, and diphenhydramine?

Ask a doctor or pharmacist before using acetaminophen, dextromethorphan, and diphenhydramine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and diphenhydramine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Acetaminophen, dextromethorphan, and diphenhydramine  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/acetaminophen-dextromethorphan-and-diphenhydramine.html

 

 

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • severe headache, seizure (convulsions);

  • fast, pounding, or uneven heartbeats;

  • confusion, hallucinations, severe dizziness or drowsiness, slow or shallow breathing;

  • tremor, restless muscle movements;

  • little or no urinating;

  • flu symptoms, easy bruising, unusual bleeding, pale skin, weakness, feeling light-headed; or

  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

Common side effects may include:

  • headache, sleep problems (insomnia);

  • upset stomach, diarrhea or constipation;

  • dry eyes, blurred vision, dry mouth or nose;

  • mild dizziness or drowsiness, trouble concentrating;

  • feeling restless or excited (especially in children); or

  • mild skin rash.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Acetaminophen, dextromethorphan, and diphenhydramine dosing information

Usual Adult Dose for Cold Symptoms:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

Usual Adult Dose for Influenza:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

Usual Pediatric Dose for Cold Symptoms:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid:
12 years and older: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

6 to under 12 years: 5 mL every 4 to 6 hours
Maximum dose: 5 doses per 24 hours

Usual Pediatric Dose for Influenza:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid:
12 years and older: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

6 to under 12 years: 5 mL every 4 to 6 hours
Maximum dose: 5 doses per 24 hours

What other drugs will affect acetaminophen, dextromethorphan, and diphenhydramine?

Ask a doctor or pharmacist before using acetaminophen, dextromethorphan, and diphenhydramine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and diphenhydramine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Acetaminophen, dextromethorphan, and diphenhydramine  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/acetaminophen-dextromethorphan-and-diphenhydramine.html

 

 

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • severe headache, seizure (convulsions);

  • fast, pounding, or uneven heartbeats;

  • confusion, hallucinations, severe dizziness or drowsiness, slow or shallow breathing;

  • tremor, restless muscle movements;

  • little or no urinating;

  • flu symptoms, easy bruising, unusual bleeding, pale skin, weakness, feeling light-headed; or

  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

Common side effects may include:

  • headache, sleep problems (insomnia);

  • upset stomach, diarrhea or constipation;

  • dry eyes, blurred vision, dry mouth or nose;

  • mild dizziness or drowsiness, trouble concentrating;

  • feeling restless or excited (especially in children); or

  • mild skin rash.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Acetaminophen, dextromethorphan, and diphenhydramine dosing information

Usual Adult Dose for Cold Symptoms:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

Usual Adult Dose for Influenza:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

Usual Pediatric Dose for Cold Symptoms:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid:
12 years and older: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

6 to under 12 years: 5 mL every 4 to 6 hours
Maximum dose: 5 doses per 24 hours

Usual Pediatric Dose for Influenza:

Dextromethorphan 10 mg/ diphenhydramine 12.5 mg/ paracetamol 325 mg per 5 mL oral liquid:
12 years and older: 10 mL every 4 to 6 hours
Maximum dose: 6 doses per 24 hours

6 to under 12 years: 5 mL every 4 to 6 hours
Maximum dose: 5 doses per 24 hours

What other drugs will affect acetaminophen, dextromethorphan, and diphenhydramine?

Ask a doctor or pharmacist before using acetaminophen, dextromethorphan, and diphenhydramine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and diphenhydramine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

The content of Holevn is solely for the purpose of providing information about Thuốc Acetaminophen, dextromethorphan, and diphenhydramine  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/mtm/acetaminophen-dextromethorphan-and-diphenhydramine.html

 

 

Cập nhật mới nhất ngày

LEAVE A REPLY

Please enter your comment!
Please enter your name here